Inventiones mathematicae

, Volume 108, Issue 1, pp 263–287

On the conjecture of Birch and Swinnerton-Dyer for abelian varieties over function fields in characteristicp>0

  • Werner Bauer
Article

DOI: 10.1007/BF02100606

Cite this article as:
Bauer, W. Invent Math (1992) 108: 263. doi:10.1007/BF02100606

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Werner Bauer
    • 1
  1. 1.Fachbereich MathematikUniversität-Gesamthochschule WuppertalWuppertal 1Federal Republic of Germany